Alert archive / Minnesota / Wind Chill Advisories in 2014

Wind Chill Advisory 24, NWS Sioux Falls, SD

November 17, 20148 counties in Minnesota; 6 counties in Iowa

NWS Sioux Falls, SD issued this wind chill advisory at Nov 17, 2014, 3:26 PM CST for 8 counties in Minnesota; 6 counties in Iowa. It took effect at Nov 18, 2014, 4:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 17, 2014, 3:26 PM CST (21:26 UTC)
In effect from
Nov 18, 2014, 4:00 AM CST
Expired
Nov 18, 2014, 3:19 AM CST
In force
Issued by
NWS Sioux Falls, SD

Counties Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, O'Brien County, IA, Osceola County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN

The radar

The Sioux Falls radar (KFSD), 89 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

794 
WWUS43 KFSD 172126
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
326 PM CST MON NOV 17 2014

IAZ002-003-013-014-021-022-MNZ071-072-080-081-089-090-097-098-
180530-
/O.NEW.KFSD.WC.Y.0024.141118T1000Z-141118T1600Z/
/O.CON.KFSD.WW.Y.0022.000000T0000Z-141118T0000Z/
OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA-LINCOLN MN-
LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE...
STORM LAKE...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...
MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...LUVERNE
326 PM CST MON NOV 17 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...WIND CHILL ADVISORY IN EFFECT FROM 4 AM TO 10 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM CST
TUESDAY. 

* TIMING...NORTHWEST WINDS WILL GRADUALLY TAPER DOWN THIS
  EVENING...BUT REMAIN ABOUT 10 TO 15 MPH THROUGH THE NIGHT.

* WIND AND VISIBILITY...SUSTAINED WIND SPEEDS WILL AVERAGE 20 TO
  35 MPH THROUGH SUNSET. SPEEDS OF THIS MAGNITUDE WILL CAUSE
  BLOWING AND DRIFTING SNOW DUE TO THE FRESH SNOW COVER...WITH
  VISIBILITIES BRIEFLY REDUCED TO A HALF MILE OR LESS AT TIMES IN
  OPEN AREAS. VISIBILITIES AND DRIFTING WILL GREATLY IMPROVE AFTER
  SUNSET.

* WIND CHILL VALUES...THE WINDS AND COLD TEMPERATURES WILL RESULT
  IN WIND CHILL VALUES IN THE RANGE OF 15 BELOW ZERO TO 25 BELOW
  ZERO LATE TONIGHT INTO EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW
AROUND. USE EXTREME CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS...AS THE INTENSITY OF BLOWING SNOW WILL LIKELY VARY GREATLY
OVER SHORT DISTANCES.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN.  THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS.  THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE
THAT ALL EXPOSED SKIN IS COVERED.

&&

$$
3 follow-up statements
527 
WWUS43 KFSD 172320
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
520 PM CST MON NOV 17 2014


IAZ002-003-013-014-021-022-MNZ071-072-080-081-089-090-097-098-
180730-
/O.CAN.KFSD.WW.Y.0022.000000T0000Z-141118T0000Z/
/O.CON.KFSD.WC.Y.0024.141118T1000Z-141118T1600Z/
OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA-LINCOLN MN-
LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE...
STORM LAKE...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...
MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...LUVERNE
520 PM CST MON NOV 17 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CST
TUESDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE
WINTER WEATHER ADVISORY.

* WIND AND VISIBILITY...WINDS HAVE DECREASED ENOUGH TO END THE
  BLOWING SNOW..

* WIND CHILL VALUES...LINGERING WINDS AND FALLING TEMPERATURES
  WILL RESULT IN WIND CHILL VALUES IN THE RANGE OF 15 BELOW ZERO
  TO 25 BELOW ZERO LATE TONIGHT INTO EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING
TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL
EXPOSED SKIN IS COVERED.

&&


$$
432 
WWUS43 KFSD 180351
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
951 PM CST MON NOV 17 2014


IAZ002-003-013-014-021-022-MNZ071-072-080-081-089-090-097-098-
181200-
/O.CON.KFSD.WC.Y.0024.141118T1000Z-141118T1600Z/
OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA-LINCOLN MN-
LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE...
STORM LAKE...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...
MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...LUVERNE
951 PM CST MON NOV 17 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CST
TUESDAY...

* WIND AND VISIBILITY...WINDS WEST TO NORTHWEST 10 TO 20 MPH WITH
  A FEW GUSTS TO 25 MPH.

* WIND CHILL VALUES...WINDS AND FALLING TEMPERATURES WILL RESULT
  IN WIND CHILL VALUES IN THE RANGE OF 15 BELOW ZERO TO 25 BELOW
  ZERO LATE TONIGHT INTO EARLY TUESDAY MORNING. GREATER CLOUD
  COVER LATE TONIGHT MAY RESULT IN LESS TEMPERATURE DROP THAN
  EARLIER EXPECTED...BUT WINDS COULD ALSO BE A LITTLE STRONGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE
THAT ALL EXPOSED SKIN IS COVERED.

&&

$$
970 
WWUS43 KFSD 180919
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
319 AM CST TUE NOV 18 2014


IAZ002-003-013-014-021-022-MNZ071-072-080-081-089-090-097-098-
181030-
/O.CAN.KFSD.WC.Y.0024.141118T1000Z-141118T1600Z/
OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA-LINCOLN MN-
LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE...
STORM LAKE...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...
MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...LUVERNE
319 AM CST TUE NOV 18 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE
WIND CHILL ADVISORY. 

CLOUD COVER HAS HELD TEMPERATURES UP OVERNIGHT...SO WIND CHILL
ADVISORY CRITERIA IS NOT BEING MET.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this wind chill advisory went out at Nov 17, 11:40 AM CST, 3 hours 46 minutes earlier.

Area forecast discussion, Nov 17, 11:40 AM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1140 AM CST MON NOV 17 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 328 AM CST MON NOV 17 2014

COLD AIR ADVECTION IN FULL SWING ACROSS THE REGION THIS MORNING WITH
MOST LOCALES DOWN INTO THE SINGLE DIGITS...AND LOOK FOR VERY LITTLE
RECOVERY DURING THE DAY AS BITTERLY COLD AIR CONTINUES TO BE DRIVEN
SOUTHWARD BY DEEPENING LOW PRESSURE OVER THE UPPER MISSISSIPPI
VALLEY. IN THE COLD AIR ADVECTION REGIME AND A DECENT GRADIENT IN
PLACE ACROSS THE AREA...NORTHWESTERLY WINDS HAVE BEEN BLOWING IN THE
15 TO 20 MPH RANGE OVERNIGHT...AND EXPECT SOME INCREASE IN WINDS
SPEEDS THROUGH THE DAY AS THE GRADIENT CONTINUES TO INCREASE...MOST
NOTABLY IN OUR EAST...AND MIXED LAYER WINDS RAMP UP INTO THE 35 KT
RANGE. IN SPITE OF THE GUSTY WINDS OVERNIGHT...VISIBILITIES HAVE
REMAINED NEAR 10SM IN MOST LOCALES...SO THE EARLIER CANCELLATION OF
THE WINTER WEATHER ADVISORY FOR MUCH OF THE AREA IS TURNING OUT TO
BE WISE. DID LEAVE THE CURRENT ADVISORY GOING FOR OUR SOUTHWESTERN
MINNESOTA AND IOWA GREAT LAKES ZONES WITH WINDS EXPECTED TO INCREASE
MORESO OVER THAT AREA TODAY/THEIR SUSCEPTIBILITY TO REDUCED
VISIBILITIES IN SITUATIONS LIKE THIS...IN ADDITION TO THE FACT THAT
SCATTERED SNOW FLURRIES OVER THAT AREA COULD AGGRAVATE THE
CONDITIONS EVEN FURTHER. AS POINTED OUT ABOVE...TEMPERATURES ARE
GOING NOWHERE TODAY WITH FRESH SNOW COVER AND PROGGED 925 MB
TEMPERATURES RUNNING IN THE RANGE OF -15 TO -17 C...AND LOOKING AT
HIGHS A COUPLE OF DEGREES EITHER SIDE OF 10 ABOVE. THESE
TEMPERATURES IN COMBINATION WITH THE WIND WILL RESULT IN WIND CHILL
VALUES OF -10 TO -15 THROUGH THE DAY.

WINDS FINALLY DIE OFF TONIGHT WITH DECOUPLING AND A LESSENING
GRADIENT AS A SURFACE RIDGE AXIS SLIDES JUST TO OUR WEST. WITH THE
DYING WINDS AND SNOW COVER...WENT ON THE LOW SIDE OF GUIDANCE WITH
RESPECT TO TEMPERATURES...WITH OVERNIGHT LOWS IN THE SINGLE DIGITS
BELOW ZERO. THERE WILL BE ENOUGH WIND COMBINED WITH THESE
TEMPERATURES THAT WIND CHILL VALUES WILL ENCROACH ON -20 THROUGH OUR
NORTHEAST BY LATE TONIGHT. IF TEMPERATURES LOOK TO BE EVEN
COLDER...OR WINDS DO NOT LOOK TO DROP OFF AS QUICKLY...DAY SHIFT MAY
HAVE TO LOOK AT THE POSSIBILITY OF A WIND CHILL ADVISORY FOR PORTIONS
OF THAT AREA LATE TONIGHT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 328 AM CST MON NOV 17 2014

ANOTHER WAVE DROPS INTO THE REGION IN NORTHWEST FLOW TUESDAY NIGHT.
THIS WAVE WILL BE PRECEDED BY RELATIVE WARM-UP ACROSS OUR WESTERN
COUNTIES. HIGHS STILL EXPECTED TO BE 10-20 DEGREES BELOW NORMAL...
BUT LOCATIONS WEST OF THE JAMES SHOULD WARM INTO THE 20S WITH A FEW
LOCATIONS POSSIBLY PUSHING TOWARD 30. COOLER AIR REMAINS MORE LOCKED
IN FARTHER EAST THOUGH...WITH MID-UPPER TEENS EXPECTED IN SOUTHWEST
MN AND ADJACENT AREAS. TUESDAY NIGHT WAVE PRIMARILY DROPS THROUGH
MN. HOWEVER MODELS CONTINUE TO SHOW POTENTIAL FOR FLURRIES ALONG AND
BEHIND THE FRONT TUESDAY NIGHT/WEDNESDAY AS STRATOCU LAYER COOLS
BACK INTO DENDRITIC TEMPERATURE RANGE. ENHANCED POST-FRONTAL MIXING
WILL ALSO BRING ANOTHER ROUND OF GUSTY NORTHWEST WINDS TO THE REGION
LATER TUESDAY NIGHT THROUGH WEDNESDAY. GIVEN LIMITED BLOWING OF THE
EXISTING SNOW COVER YESTERDAY AFTERNOON/EVENING...DO NOT THINK THE
STRONGER WINDS WILL CAUSE MUCH MORE THAN DRIFTING OF EXISTING SNOW.
HOWEVER WITH POTENTIAL FOR FLURRIES AS MENTIONED ABOVE...THE STRONG
WINDS COULD RESULT IN BRIEF PERIODS OF LOWER VISIBILITY AND WILL ADD
A MENTION OF PATCHY BLOWING SNOW WITH THE FLURRIES. ONE MORE SHOT OF
REINFORCING COLD AIR BEHIND THE FRONT...WITH HIGHS WEDNESDAY BACK IN
THE UPPER TEENS TO MID 20S.

COLD AIR STICKS AROUND THROUGH THURSDAY...BUT RELIEF IN SIGHT BY
NEXT WEEKEND AS DOMINANT UPPER RIDGE OVER THE WESTERN CONUS BEGINS
TO RELAX/FLATTEN OUT AND ALLOWS MODERATING TEMPERATURES TO PROGRESS
INTO THE NORTHERN PLAINS. WHILE WARMING ALOFT LIKELY WILL NOT BE
FULLY REALIZED AT THE SURFACE...DO ANTICIPATE TEMPERATURES CLIMBING
ABOVE FREEZING IN MANY AREAS BY SATURDAY AND SUNDAY. GENERALLY LOOKS
LIKE DRY CONDITIONS WILL CONTINUE TO DOMINATE ACROSS OUR FORECAST
AREA THROUGH THE PERIOD...WILL HAVE TO WATCH SOUTHERN STREAM SYSTEM
PUSHING INTO THE SOUTHERN PLAINS BY SATURDAY. LATEST OPERATIONAL
RUNS OF BOTH GFS AND ECMWF DEVELOP THIS SYSTEM INTO A NEGATIVE TILT
WAVE WHICH SWINGS NORTHEASTWARD INTO THE MISSISSIPPI VALLEY SATURDAY
NIGHT/SUNDAY...AND DEPENDING ON TRACK...NORTHWEST FRINGE OF PRECIP
SHIELD COULD BRUSH SOUTHEAST PARTS OF OUR FORECAST AREA. WILL CARRY
ONLY SMALL AREA OF POPS SATURDAY NIGHT FOR NOW...BUT WILL BEAR
WATCHING IN FUTURE RUNS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1135 AM CST MON NOV 17 2014

MAINLY VFR THROUGH THE PERIOD ALTHOUGH WIND GUSTS TO 35 MPH WILL
AT TIMES PRODUCE SOME BLOWING AND DRIFTING SNOW. OVER PARTS OF
SOUTHWEST MINNESOTA THE VISIBILITY WILL LIKELY DROP TO MVFR AT
TIMES AND POSSIBLY IFR BRIEFLY. THE WINDS WILL GRADUALLY TAPER OFF
AFTER SUNSET AND THE THREAT FOR REDUCED VISIBILITIES WILL
DIMINISH.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR MNZ071-
     072-080-081-089-090-097-098.

IA...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR IAZ002-
     003-013-014-021-022.

NE...NONE.
&&

SHORT TERM...JM
LONG TERM...JH
AVIATION...08
Hazardous weather outlook, Nov 17, 3:58 AM CST, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
358 AM CST MON NOV 17 2014

IAZ002-003-013-014-021-022-MNZ071-072-080-081-089-090-097-098-
181000-
OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA-LINCOLN MN-
LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-
358 AM CST MON NOV 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA
AND SOUTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHWEST WINDS WILL CONTINUE TODAY...WITH GUSTS OF 35 TO
40 MPH POSSIBLE IN THE LATE MORNING AND AFTERNOON. THIS COULD
RESULT IN VISIBILITY OF A HALF MILE OR LESS AT TIMES IN BLOWING
SNOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIND CHILL VALUES OF 20 BELOW TO 25 BELOW ZERO ARE EXPECTED EARLY
TUESDAY MORNING.

ANOTHER ROUND OF GUSTY WINDS WILL MOVE THROUGH THE REGION TUESDAY
NIGHT AND WEDNESDAY. SCATTERED FLURRIES AND PATCHY BLOWING SNOW
MAY REDUCE VISIBILITY AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ001-012-020-031-032-NEZ013-014-SDZ038>040-050-052>071-181000-
LYON IA-SIOUX-PLYMOUTH-WOODBURY-IDA-DIXON-DAKOTA-BEADLE-KINGSBURY-
BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-
TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION-
358 AM CST MON NOV 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH
CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTHWEST WINDS OF 25 TO 35 MPH COULD PRODUCE BRIEF
REDUCTIONS IN VISIBILITY DUE TO PATCHY BLOWING SNOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIND CHILL VALUES OF 15 BELOW TO 25 BELOW ZERO WILL BE POSSIBLE
EARLY TUESDAY MORNING.

ANOTHER ROUND OF GUSTY WINDS WILL MOVE THROUGH THE REGION TUESDAY
NIGHT AND WEDNESDAY. SCATTERED FLURRIES AND PATCHY BLOWING SNOW
MAY REDUCE VISIBILITY AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 9:36 PM CSTWinter Weather AdvisoryFSDCottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more20 hr

Nearby

Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in Iowa, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.